# SDR DALA1023449208

- Difficulty date: September 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 41,242 hours, 22,213 cycles
- Engine: Iae V2528D5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK IN FRAME FS 962 RT.  R & R FRAME EO 02-460094-12AD REVA ME03 OPN0301.
